MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120)
Date of Event 07/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence it was reported that they were retaining big time.Patient said they were still getting utis and were on an antibiotic for it.Patient mentioned they went 3 months without a catheter because it was working and it wasn't working.Caller stated that the ins stopped working over the summer.Caller went on to say that they were sometimes still retaining urine which is causing utis.Caller stated that last week they were taken to the hospital and had another uti.Caller stated that they took an ultrasound of the patients bladder and it was empty , a few hours later they took another ultrasound and could see that the patient was retaining urine.Caller stated that the therapy was working intermittently.Agent asked if patient has had any falls or trauma to the area and patient said no.Patient stated they have made adjustments to the stimulation about 5-6 times , even sometimes with the help of th eir urologist.Patient confirmed they were feeling stimulation when they adjust it.Agent reviewed therapy information and general programming guidance with the patient.The patient was redirected to their healthcare provider to further address the issue.Caller stated that they are seeing their primary care hcp on friday to see if they can have their catheter removed.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23375386
Report Number2649622-2025-29921
Device Sequence Number8870130
Product Code EZW
UDI-Device Identifier00763000203726
UDI-Public(01)00763000203726(17)240303(10)VA2NG51
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA2NG51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/23/2025
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale